# SDR P2EA00047

- Difficulty date: January 26, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND BULKHEAD WEB CRACKED AT BS 227.8 WL 182 AND BL 0.  REPAIRED WEB AT BS 227.8 BETWEEN WL 188 AND WL 159 IAW SB 737-53-1054, REV 2, SECTION III, FIG 8 DATED 02/29/96.  (M)
